I too suffer from Levaquin toxcity ruptured shoulders bicep and now I believe my hip is ruptured I live in pain everyday Nothing they give me completely gets rid of the pain. I am seeing a chiro for Levaquin detox just started so no progress yet this drug should beremoved from the treatment of any matter. I have lost my life over it
On December 7, 2009 I was taken to the hospital with a severe UTI, that had already started renal failure and was setting up sepsis. Until the night before being hospitalized I had had no symptoms of anything being wrong and at that time the only symptom was a burning urgency to urinate. The doctors hospitalized me and started me on this "drug from hell", IV for three days. While in the hospital I started having severe pain all over my body, and severe nausa, they started me on high doses of morphine (10 every four hours) and anothere drug called daloted (sp) neither of these would touch the pain. I was released after three days and sent home with another seven days of this "Hell drug" at home I got even worse, and ended up being rehospitalized for another four days, where they continued the IV's, then sent home to finish the script, all in all I ended up taking 14 days worth of this medication. I was a good girl and finished it all. Two weeks later I am back in the er, on Christmas eve with the doctors wanting to readmit me into the hospital. I can tell you I do not remember the month of December 2009. Before this I was a very active healthy 40 year old woman, with five children a full time job I worked 180-200 hours a month at, I went hiking, motorcycle riding, river rafting, I led a very active lifestyle. Now I am a shell of what I used to be, I have been hospitalized 4 times in six months. I suffer from; extreme fatigue ( unlike anything you can imagine unless you experience it), pain 24/7 all over my body ( my muscles burn and cramp like I have been lifting too many weights for too long), I have continouse muscle spasms all over my body, I have numbness that feels like the dentist has deadened my mouth but this is in my body and it can effect my arms, my legs or anything else at anytime it wants too, I am hyper sensitive to light, sound, tempatures, and the muscles in my body quiver under my skin constantly like a car that is sitting in idle, I am having headaches that i have never had before, and well to be honest for a person who only had to take medication for allergies on a daily basis, my body is a wreck and my life is becoming one also. I now see a GP, Rhomotologist, Neurologist, and Psych. I know take 300mg. Lyrica, Cymbalta, .025 Mirapex, Imatrex, Lorazapan, Flexeral, and 750 mg Hydrocodone. I have had CAT scans, MRI's, more blood and urine work than I can count, and Spinal taps. I have been checked for Rhomotoid artheritis, Lupus, Mono, Gout, Wilsons disease, Hyper/Hypo Thyroidism, MS, fungus, parasites, bacteria, and every disease they can find in your spinal fluid, also muscle deteration, the results; I am a perfectly healthy non anemic, low cholesterol 40 year old woman who is falling apart. The neurologist has told me at last hospitalization that I have a neurological disorder but they are unsure what, and the PA at my doctors office told me that they are seeing a number of patience with a 'new disorder' that is like fibromyalgia but is 10time worse than firbomyalgia, what do all these patience have in common you might ask; they all had sever infections that required hospitalization or antibiotic treatment. So my husband decided to look up the med from HELL and he found all of these other people just like me who are losing their lives too and we all took the same medication. Someone somewhere needs to figure out how to fix this, what they did to us, and how they like BP are going to be accountable to the people whos lives they messed up, AND THEY NEED TO DO IT PRETTY DARN QUICK.
Welcome to the MedHelp forum!
Yes, it is possible to get joint pains, dizziness, fever, sore throat, blisters etc from Levaquin. However the half life of drug is 6-8 hours. Considering that the total drug elimination would need 4-5 half lives, this drug should be out of system in about 40 hours. If still the symptoms are persisting, you would need to go to the doctor. Maybe initially you had UTI or some other infection which got worse after this drug. Please consult a doctor immediately if 48 hours have passed and you have been drinking plenty of water.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!